# SDR DLL19992439

- Difficulty date: November 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N754DL
- Make and model: Lkheed 10113853
- Aircraft serial: 193Y1181
- Engine: Rroyce RB211524B4
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 3
- Part time: 69,770 hours
- Stage of operation: CL
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

NR 3 MOTOR SUFFERED CONTINOUS INFLIGHT STALLS JUST AFTER LIFTOFF.  REPORTED AGL WAS APPROX 400 FT.  ENG PARAMETERS WAS FLUCUATING WITH STALLS.  STALLS WERE VERY LOUD AND NOTICABLE IN AIRCRAFT STRUCTURE.  UPON INSPECTION OF ENG INLET AND EXHAUST, METAL SHAVINGS WERE FOUND IN TAIL PIPE AND RT CORE COWL.  BLOWOUT PANEL WAS FOUND IN THE OPEN POSITION.  INFLIGHT SHUT DOWN REPORT WAS FILLED OUT AND FORWARDED.  REPLACED NR 3 ENG.
